# SDR CALA2021111002084

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N27253
- Make and model: Boeing 737-8
- Aircraft serial: 43930
- Aircraft time: 982 hours, 356 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seat 23, 35,26c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COACH SEATS 23,25, AND 26C, EPL SHROUDS ARE LOOSE. SECURED ALL EPL SHROUDS LISTED ABOVE IAW CMM 25-21-65, ALL EPL OPS. TEST GOOD.
